# SDR WX0A2022110774310

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,339 hours, 30,553 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 812417
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 33-51-00-710-003-A FWD EPSU BATTERY FIN (10WL) AND AFT EPSU BATTERY FIN (13WL) FAILED BATTERY CAPACITY TEST. / REMOVED AND REPLACED FWD AND AFT EPSU BATTERIES IAW AMM 33-51-38-000-002-A. PERFORMED BITE CHECK OF THE EPSU'S IAW AMM 33-51-00-710-001. OPS CHECK GOOD. NO OTHER DEFECTS NOTED."
